# SDR 2001F00468

- Difficulty date: October 2, 2001
- Submitted: October 22, 2001
- Operation: Air carrier
- Aircraft: N819US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48099
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030451LB
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - THE LOW LEVEL EMERGENCY LIGHTS AND THE AFT SECTION OF CEILING EMERGENCY LIGHTS WERE INOPERATIVE.  MAINTENANCE REPLACED THE LOW LEVEL EMERGENCY LIGHT BATTERIES AND THE AFT CEILING EMERGENCY LIGHT POWER SUPPLY.  REF USAAD01165.  (M)
